# SDR 2013FA0000628

- Difficulty date: November 7, 2013
- Submitted: November 7, 2013
- Operation: General aviation
- Aircraft: N321EH
- Make and model: Mooney M20M
- Aircraft serial: 270096
- Aircraft time: 1,492 hours
- Engine: Lyc TIO540AF1A
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 600
- Part time: 1,492 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, SEVERE INTERGRANULAR CORROSION HAS BEEN FOUND IN TWO PLACES ON THE UPPER MAIN SPAR CAP.
